# SDR DALA2020011300226

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 57,447 hours, 26,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6451952) DURING INSPECTION FOUND CENTER EXIT SIGN MISSING AT ROW 22. INSTALLED SERVICEABLE EMERGENCY EXIT SIGN LENS AT ROW 22. OPS CHECK OK.
